Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homeomorphisms of $B^ k\times T^ n$
HTML articles powered by AMS MathViewer

by Terry Lawson PDF
Proc. Amer. Math. Soc. 56 (1976), 349-350 Request permission

Abstract:

An elementary proof is given that a homeomorphism of ${B^k} \times {T^n} \operatorname {rel} \partial$ that is homotopic to the identity is pseudoisotopic to the identity $\forall k,n$. The key step is to show that each homeomorphism is pseudoisotopic to any standard finite cover.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D60, 57D80
  • Retrieve articles in all journals with MSC: 57D60, 57D80
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 349-350
  • MSC: Primary 57D60; Secondary 57D80
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0402778-6
  • MathSciNet review: 0402778